# SDR GTIA2019061073410

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 22,991 hours, 10,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Frames 82-83
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUNCTURE FOUND ON FUSELAGE SKIN PANEL BTW FR.82-83 AND STR.1L-2L REF LTPR NRI 5000889965-0010.  RAF-01 GENERATED-REF LTPR NR#5000889965-0010 REPAIR WAS PERFORMED AT FUSELAGE SKIN BTW FR 82-83 STRG 1-2 LH SIDE AS PER SRM TASK 53-11-11-300-041 REV.128
